# SDR DHL2007873518

- Difficulty date: January 12, 2008
- Submitted: February 4, 2008
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 89,073 hours, 24,366 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Rt Wing
- Part time: 89,073 hours, 24,366 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 MAIN TANK STIFFENER CRACKED 4" AT STA XRS 69.500.  REMOVED CRACKED STIFFENER IAW SRM 51-1-20D, SRM 51-1-21.  CLEANED AND APPLIED POLYURETHANE TOP YELLOW COATING TO AREA IAW SRM 51-1-12 PG 7.  INSTALLED NEW STIFFENER IAW SRM 51-1-120D, SRM 51-3-1 (TORQUE), REFER TO JC EC-00717 (WO 2837) FOR STIFFENER FABRICATION.
